# SDR REXA2015030800301

- Difficulty date: March 8, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 18,610 hours, 12,022 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TSK CARD CRJ900 C1 RIGHT WING FLAP VANE ACCESS PANEL 684HT CHAFED BEYOND LIMITS IAW SRM 57-52-01-101-001-A01.  RECEIVED NEW PANEL FROM STOCK & PREPARED FASTENER HOLES IAW SRM 51-40-11-001-001-A01.  APPLIED PAINT TO PANEL IAW SRM 51-25-01-001-001-A01.  PANEL INSTALLED ON HAECO JOB CARD 192.
